# SDR CALA0001567

- Difficulty date: October 13, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO RT TRACK FLOOR SUPPORT Z-ANGLE CORRODED AT FS 586 - 636.  THE Z-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 53-01, FIGURE 1.
